# SDR DALA2025123109540

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 63,261 hours, 28,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PREVIOUS ACCOMPLISHED SKIN SPLICE REPAIR ON LEFT FUSELAGE SKIN BS 590 - 630 BETWEEN STR 14L -19L, THE -ID- REPAIR TAG RIVETED THROUGH THE REPAIR AND SKIN.  REMOVED OLD DOUBLER AND FABRICATED NEW DOUBLER PER ERA 631258- 14AD REV 0. (1377440)
